Show simple item record

Article

dc.creatorCórdoba Barba, Antonioes
dc.creatorCórdoba Gazolaz, Diegoes
dc.creatorGancedo García, Franciscoes
dc.date.accessioned2016-09-21T06:52:17Z
dc.date.available2016-09-21T06:52:17Z
dc.date.issued2011
dc.identifier.citationCórdoba Barba, A., Córdoba Gazolaz, D. y Gancedo García, F. (2011). Interface evolution: the Hele-Shaw and Muskat problems.. Annals of Mathematics, 173, 477-542.
dc.identifier.issn0003-486Xes
dc.identifier.issn1939-8980es
dc.identifier.urihttp://hdl.handle.net/11441/45171
dc.description.abstractWe study the dynamics of the interface between two incompressible 2-D flows where the evolution equation is obtained from Darcy’s law. The free boundary is given by the discontinuity among the densities and viscosities of the fluids. This physical scenario is known as the two dimensional Muskat problem or the two-phase Hele-Shaw flow. We prove local-existence in Sobolev spaces when, initially, the difference of the gradients of the pressure in the normal direction has the proper sign, an assumption which is also known as the Rayleigh-Taylor condition.es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherPrinceton Universityes
dc.relation.ispartofAnnals of Mathematics, 173, 477-542.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleInterface evolution: the Hele-Shaw and Muskat problemses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDMTM2005-04730es
dc.relation.projectIDMTM2005-05980es
dc.relation.publisherversionhttp://dx.doi.org/10.4007/annals.2011.173.1.10es
dc.identifier.doi10.4007/annals.2011.173.1.10es
dc.contributor.groupUniversidad de Sevilla. FQM104: Analisis Matematicoes
idus.format.extent63 p.es
dc.journaltitleAnnals of Mathematicses
dc.publication.volumen173es
dc.publication.initialPage477es
dc.publication.endPage542es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/45171
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España

FilesSizeFormatViewDescription
Interface evolution the Hele-Shaw ...399.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional